# SDR 2002UALA00882

- Difficulty date: May 16, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 29,064 hours, 18,336 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CUTOUT, LOWER SILL FRAME CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SILL FRAME CHANNEL.
